# SDR 07FDEA00683

- Difficulty date: March 7, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 9078139
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FS 340 STR 8L DOOR STOP FITTING FOR FWD ENTRY HAS A MISDRILLED HOLE. REMOVED OLD FITTING, DRILLED AND INSTALLED NEW STOP FITTING REF SRM 51-30-02 PG 4, MM 52-11-011-8 PG 1, POLY PAINTED FITTING REF MM 51-20-103-7, PG 1.
